# SDR AALA970200

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ABOVE STR 26R, STA 710 AT SKIN LAP.  INSTALLED DOUBLER PER SRM 53-30-3.   TST:  54,657 HOURS.  CYCLES, 33,951.  (X)
